# SDR F3LA2014082001054

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 34,332 hours, 17,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 040161
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 12WL FAILED THE TEST ON THE HEAVY SERVICE CHECK.  R & R EPSU BATTERY 12WL IAW AMM 33-51-38-000-002-A & 33-51-38-400-002 A.
